# SDR CALA2009061700314

- Difficulty date: June 16, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N59630
- Make and model: Boeing 737524
- Aircraft serial: 27534
- Aircraft time: 37,868 hours, 19,741 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448105
- Part serial: 00630
- Condition: Failed
- Location: Rt Mlg
- Part time: 37,068 hours, 19,741 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAN GEAR UNSAFE WARNING AFTER TAKEOFF, PERFORMED MANUAL GEAR EXTENSION, ALL GEAR INDICATED DOWN AND LOCKED.  PERFORMED NORMAL LANDING.  REMOVED AND REPLACED MAIN GEAR UPLOCK ACTUATOR PER AMM 32-32-41, OPS CHECKS GOOD.  PERFORMED GEAR SWING, ALL INDICATIONS NORMAL AT THIS TIME, OK TO CONTINUE.  ROTABLE PARTS CHANGE WAS INDICATED - T/T 1313833, S/N OFF 00630 ACTUATOR, MLG, OFF 03-3296-9-0001 0630 ON 03-3296-9-0001 3555.
